×

Quasi-barrelled locally convex spaces. (English) Zbl 0097.08904


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Bourbaki, Espaces vectoriels topologiques, Chapters III-V, Paris, Hermann & Cie, 1955. · Zbl 0066.35301
[2] Jean Dieudonné, Denumerability conditions in locally convex vector spaces, Proc. Amer. Math. Soc. 8 (1957), 367 – 372. · Zbl 0077.30704
[3] William F. Donoghue Jr. and Kennan T. Smith, On the symmetry and bounded closure of locally convex spaces, Trans. Amer. Math. Soc. 73 (1952), 321 – 344. · Zbl 0047.10601
[4] Leopoldo Nachbin, Topological vector spaces of continuous functions, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 471 – 474. · Zbl 0055.09803
[5] Vlastimil Pták, Completeness and the open mapping theorem, Bull. Soc. Math. France 86 (1958), 41 – 74. · Zbl 0082.32502
[6] Taira Shirota, On locally convex vector spaces of continuous functions, Proc. Japan Acad. 30 (1954), 294 – 298. · Zbl 0057.33801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.